# SDR FDEA201004191225

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AFA385910
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CTR CARGO FLOOR PANEL NR 183 QF HAS AN INSERT BROKEN OUT.  FABRICATED NEW LOWER CTR CARGO FLOOR PANEL 183 QF IAW DWG SRZ 25-005,  REV "H".
